# SDR MWEA96162

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 3917853503
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND AFT VENTRAL DOOR HAS CRACK IN LT LOWER BEAM.  REPLACED BEAM IAW SRM 51-30.
